A Permissive Theory of Territorial Rights
Version of Record online: 9 FEB 2012
© 2012 John Wiley & Sons Ltd
European Journal of Philosophy
Volume 22, Issue 2, pages 288–312, June 2014
How to Cite
Ypi, L. (2014), A Permissive Theory of Territorial Rights. European Journal of Philosophy, 22: 288–312. doi: 10.1111/j.1468-0378.2011.00506.x
- Issue online: 16 JUN 2014
- Version of Record online: 9 FEB 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!